# SDR FDEA201108313597

- Difficulty date: August 31, 2011
- Submitted: September 12, 2011
- Operation: Air carrier
- Aircraft: N522FE
- Make and model: Doug MD-11F
- Aircraft serial: 48476
- Aircraft time: 64,105 hours, 9,861 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Part number: NRC67621
- Condition: Delaminated
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBD VANE LOWER SURFACE FOUND DELAMINATED.  VANE ASSY REMOVED AND REPLACED AS PER AMM 27-50-22-4 REV.70.  ADJUSTMENT AND TEST CARRIED OUT AS PER AMM 27-50-22-5 REV. 70.  REPAIR CLASSIFIED MINOR AS PER GMM 6-2-100 REV.112.
